# SDR 2005UALA00155

- Difficulty date: February 13, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 55,296 hours, 9,048 cycles
- Engine: Pwa PW4060
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L-E CAVITY AT FSS 512, UPPER RIB LOWER CHORD PREVIOUS REPAIR CRACKED AT AFT END-OUTBD OF NR 8 SLAT OUTBD ACTUATOR.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  RIB REPAIRED WITH ANGLE DOUBLER.
